# SDR SWAA2022022801764

- Difficulty date: December 8, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 48,574 hours, 28,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD LOWER SIDEWALL FRAME AT STA 947-1 HAS CORROSION. (MARKED) / REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-40-02.
